# SDR UALA2012102906218

- Difficulty date: October 28, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 69,958 hours, 12,504 cycles
- Engine: Pwa PW4077
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221494101
- Part serial: 51
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MODE CONTROL PANEL LANE STS MESSAGE.  REPLACED MCP PER MM, ACFT RETURNED TO FULL AUTOLAND STATUS.
